Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mood changes
Jan 1, 2014

i'v been takin tribuss for 8 months and ever since i started taking this med, my mood changes time a time. Can this be the effects of the med?

Response from Dr. Henry

You may be experiencing ongoing central nervous system/mood problems from the efavirenz in Tribuss (Atripla in US). I would discuss with your HIV provider to see what other factors, medications could be contributing. If the efavirenz appears to be likely cause consider discussion about what alternative treatment options you may have (ie nevirapine instead of the efavirenz). KH



Previous
Follow up - Epzicom and Tivicay
Next
life expectancy hiv with treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement